Volume 113

The existence of minimal immersions of $2$-spheres

Pages 1-24 by Jonathan Sacks, Karen Uhlenbeck | From volume 113-1

Negative solutions to Post’s problem. II

Pages 25-43 by Sy-David Friedman | From volume 113-1

Degeneration of surfaces with trivial canonical bundle

Pages 45-66 by Ulf Persson, Henry Pinkham | From volume 113-1

Kohn-Rossi cohomology and its application to the complex Plateau problem. I

Pages 67-110 by Stephen S.-T. Yau | From volume 113-1

Arithmetic properties of power series solutions of algebraic differential equations

Pages 111-157 by Yasutaka Sibuya, Steven Sperber | From volume 113-1

Bernoulli diffeomorphisms and group extensions of dynamical systems with non-zero characteristic exponents

Pages 159-179 by Michael Brin, Jacob Feldman, Anatole Katok | From volume 113-1

$K$-theory for certain $C^\ast$-algebras

Pages 181-197 by Joachim Cuntz | From volume 113-1

On Novikov’s conjecture for non-positively curved manifolds. I

Pages 199-209 by F. Thomas Farrell, Wu Chung Hsiang | From volume 113-1

The Gauss map of a complete non-flat minimal surface cannot omit $7$ points of the sphere

Pages 211-214 by Frederico Xavier | From volume 113-1

On the radial behavior of minimal surfaces and the uniqueness of their tangent cones

Pages 215-265 by William K. Allard, Frederick J. Almgren, Jr. | From volume 113-2

Rapidly growing Ramsey functions

Pages 267-314 by Jussi Ketonen, Robert Solovay | From volume 113-2

Non-linear similarity

Pages 315-355 by Sylvain E. Cappell, Julius L. Shaneson | From volume 113-2

An exotic free involution on $S^4$

Pages 357-365 by Ronald Fintushel, Ronald J. Stern | From volume 113-2

The Dirichlet problem in non-smooth domains

Pages 367-382 by David S. Jerison, Carlos E. Kenig | From volume 113-2

Editor’s Note: The differentiability of functions in $\mathbf{R}^n$

Pages 383-385 by Elias M. Stein | From volume 113-2

A property of the functions and distributions annihilated by a locally integrable system of complex vector fields

Pages 387-421 by Mohamed Salah Baouendi, François Trèves | From volume 113-2

Erratum to “Study of a model in the theory of complexes of pseudodifferential operators”

Pages 423-423 by François Trèves | From volume 113-2

The topology of real algebraic sets with isolated singularities

Pages 425-446 by Selman Akbulut, Henry C. King | From volume 113-3

The index theorem for classical minimal surfaces

Pages 447-499 by Reinhold Böhme, Anthony Joseph Tromba | From volume 113-3

On the convergence of formal equivalence between embeddings

Pages 501-514 by André Hirschowitz | From volume 113-3

The Goldbillon-Vey classes of codimension one foliations which are almost without holonomy

Pages 515-527 by Tadayoshi Mizutani, Shigeyuki Morita, Takashi Tsuboi | From volume 113-3

Knots, links, and symbolic dynamics

Pages 529-552 by John M. Franks | From volume 113-3

On the order of uniprimitive premutation groups

Pages 553-568 by László Babai | From volume 113-3

The action of complex conjugation on a Shimura variety

Pages 569-599 by James S. Milne, Kuang-yen Shih | From volume 113-3

Weak-$L^\infty$ and BMO

Pages 601-611 by Colin Bennett, Robert A. DeVore, Robert Sharpley | From volume 113-3

Hardy’s inequality and the $L^1$-norm of exponential sums

Pages 613-618 by O. Carruth McGehee, Louis Pigno, Brent Smith | From volume 113-3

A remark on the preceding paper

Pages 619-620 by Irving Glicksberg | From volume 113-3

Finite $H$-spaces and algebras over the Steenrod algebra; a correction

Pages 621-622 by John Frank Adams, Clarence W. Wilkerson, Jr. | From volume 113-3